# SDR DL72P961627

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8889Z
- Make and model: Boeing 727225
- Aircraft serial: 21858
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 6516350344
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FS 1183 BULKHEAD WEB WAS FOUND CRACKED AT RBL 27.  THERE IS A .125 VERTICAL CRACK AND A .5 HORIZONTAL CRACK AT WL 170.  THE WEB IS A BONDED ASSEMBLY OF CLAD 2024-T3 WITH A LOCAL THICKNESS OF 0.050.  THE CRACK LOCATION IS OUTSIDE OF THE INSPECTION AREA SPECIFIED BY BOEING S/B 727-53-171.  THE CRACKS WILL BE CUTOUT AND A REPAIR DOUBLER INSTALLED.
